# SDR CA101028001

- Difficulty date: October 27, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,046 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Condition: Detached
- Location: Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER CORE (SCREEN) SEAMS ARE BECOMING UNGLUED.
